×

zbMATH — the first resource for mathematics

On non-linear wave equations. (English) Zbl 0109.32102

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Browder, F. E.: On the spectral theory of elliptic differential operators. I. Math. Annalen142, 22-130 (1961). · Zbl 0104.07502
[2] Jörgens, K.: Das Anfangswertproblem im Großen für eine Klasse nichtlinearer Wellengleichungen. Math. Z.77, 295-308 (1961). · Zbl 0111.09105
[3] Lions, J. L.: Equations Differentielles Operationnelles et problèmes aux limites. (Grundlehren der Math. Wiss., Bd. 111.) Berlin-Göttingen Heidelberg: Springer 1961. · Zbl 0098.31101
[4] Strauss, W.: Scattering for hyperbolic equations. Ph. D. Dissertation, Massachusetts Institute of Technology, January 1962. · Zbl 0138.34903
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.